# SDR CALA9700893

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- System (JASC): 2120 · Air Distribution System
- Part: Trim Air Vlv
- Part number: 32142302
- Condition: Inoperative
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE FLIGHT ATTENDANT REPORTED SMOKE IN CABIN FIFTEEN MINUTES AFTER TAKEOFF FROM UIO.  SHORTLY AFTER, THE CREW RECEIVED AN EICAS MESSAGE FOR SMOKE IN LAV. THE AIRCRAFT WAS RETURNED TO UIO WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND TRIM AIR SHUTOFF VALVE STUCK.  THE VALVE WAS PLACARDED INOPERATIVE.  THE LAVATORIES WERE INSPECTED AND NO ABNORMALITIES WERE FOUND.
